Alert archive / Georgia / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 402, NWS Atlanta, GA

July 5, 2008Chattahoochee County, Muscogee County, Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Jul 5, 2008, 4:52 PM EDT for Chattahoochee County, Muscogee County, Georgia. It was in force for 38 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 5, 2008, 4:52 PM EDT (20:52 UTC)
Expired
Jul 5, 2008, 5:30 PM EDT
In force
38 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon

Counties Chattahoochee County, GA, Muscogee County, GA

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 12 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 8.9 hours before the alert went out and 121 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2008-07-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 762 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2008-07-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 64 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
762 J/kg
Mixed-layer CIN
-77 J/kg
Mixed-layer LCL
877 m above ground
0-6 km bulk shear
19 kt
0-1 km storm-relative helicity
64 m²/s²
0-3 km storm-relative helicity
75 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS52 KFFC 052052
SVRFFC
GAC053-215-052130-
/O.NEW.KFFC.SV.W.0402.080705T2052Z-080705T2130Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
452 PM EDT SAT JUL 5 2008

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL CHATTAHOOCHEE COUNTY IN WEST CENTRAL GEORGIA
  SOUTH CENTRAL MUSCOGEE COUNTY IN WEST CENTRAL GEORGIA

* UNTIL 530 PM EDT

* AT 451 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZED HAIL...AND
  DAMAGING WINDS UP TO 60 MPH.  THIS STORM WAS LOCATED NEAR FORT
  BENNING SOUTH...MOVING EAST AT 10 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  CUSSETA.

IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.

LAT...LON 3227 8491 3229 8492 3231 8495 3239 8498
      3241 8497 3246 8471 3225 8476
TIME...MOT...LOC 2052Z 273DEG 12KT 3235 8494

$$
1 follow-up statement
000 
WWUS52 KFFC 052112
SVSFFC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
511 PM EDT SAT JUL 5 2008

GAC053-215-052130-
/O.CON.KFFC.SV.W.0402.000000T0000Z-080705T2130Z/
CHATTAHOOCHEE GA-MUSCOGEE GA-
511 PM EDT SAT JUL 5 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM EDT
FOR SOUTH CENTRAL MUSCOGEE AND CENTRAL CHATTAHOOCHEE COUNTIES...

AT 507 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZED
HAIL...AND DAMAGING WINDS UP TO 60 MPH. THIS STORM WAS LOCATED NEAR
FORT BENNING SOUTH...MOVING EAST AT 10 MPH.

THE PUBLIC REPORTED THIS STORM PRODUCED QUARTER SIZED HAIL IN THE 
FORT BENNING AREA AT 504 PM.  THE STORM HAS WEAKENED SLIGHTLY...BUT 
IS STILL CAPABLE OF PRODUCING NICKEL SIZED HAIL AND TORRENTIAL 
RAINFALL.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
JAMESTOWN AND CUSSETA.

IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.

LAT...LON 3227 8491 3229 8492 3231 8495 3239 8498
      3241 8497 3246 8471 3225 8476
TIME...MOT...LOC 2111Z 273DEG 12KT 3235 8487

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 5, 3:45 PM EDT, 1 hour 7 minutes earlier.

Area forecast discussion, Jul 5, 3:45 PM EDT, 1 hour 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
345 PM EDT SAT JUL 5 2008

.SHORT TERM /TONIGHT THROUGH MONDAY NIGHT/...
CURRENT SATELLITE LOOP SHOWS SHRA/TSRA DEVELOPING ACROSS CENTRAL AND
SOUTH GA RIGHT ALONG THE MAIN AXIS OF MOISTURE. THESE STORMS WILL
MOST LIKELY CONTINUE TO MOVE EAST THROUGH THE STATE AND CONTINUE
THROUGH MIDNIGHT TO 2AM. THE MAIN UPPER LEVEL THROUGH STAYS FAIRLY
STATIONARY ACROSS THE KY/OH VALLEYS THROUGH SUN BEFORE SLIDING EAST
MON/TUE. THIS TROUGH WILL CONTINUE TO USHER IN UPPER LEVEL
DISTURBANCES ACROSS GA/SC UNTIL ITS AXIS MOVES EAST OF THE REGION.
WITH DEEP TROPICAL MOISTURE AND DIURNALLY DRIVEN INSTABILITY INDICES
DEVELOPING EVERYDAY...SHOULD CONTINUE TO SEE MORE ISOLATED SEVERE
STORMS THROUGH THE SHORT TERM. PWS ARE EXPECTED IN THE 1.50 TO 2.00
RANGE WITH CAPES AROUND 1500 TO 2000 AND LIS AROUND -2 TO -5 BOTH SUN
AND MON. THE BIGGEST THREATS OVER THE NEXT TWO DAYS APPEARS TO BE
PEA TO PENNY SIZE HAIL...LIGHTNING...AND HEAVY RAIN. THERE IS VERY
LITTLE SHEER SO NO REAL TORNADO THREAT EXITS. THERE WILL SOME GUSTY
WINDS (30-40KT) WITH THUNDERSTORM DOWNBURST. TEMPS SHOULD BE VERY
CLOSE TO SEASONAL NORMS THROUGH THE SHORT TERM.

.LONG TERM /TUESDAY THROUGH SATURDAY/...
THE UPPER LEVEL RIDGE BEGINS TO WEAKEN BY TUE AFTERNOON AND MOVES
OFF THE MID ATLANTIC COAST BY 00Z WED. ONCE IT MOVES THROUGH WE GET
INTO A MORE ZONAL FLOW PATTERN. THE MODELS CONTINUE TO SHOW A NICE
PLUMB OF MOISTURE EXTENDING W TO E ACROSS THE REGION THROUGH FRI BUT
WEAK UPPER LEVEL RIDGE BEGINS TO DEVELOP OVER THE NORTHERN GULF
THU/FRI. ALL IN ALL WE SHOULD GRADUALLY SEE LESS AND LESS
THUNDERSTORM DEVELOPMENT FROM DAY TO DAY AS WE GO THROUGH DAY 7.
GUIDANCE TEMPERATURE CONTINUE TO ADVERTISE NEAR SEASONAL NORMALS
THROUGH NEXT WEEK AND SEE NO REASON TO MAKE ANY CHANGES.

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          69  87  68  88  68 /  30  50  30  30  20
ATLANTA         69  86  69  87  70 /  30  40  30  30  20
BLAIRSVILLE     62  81  63  86  64 /  30  40  30  20  10
CARTERSVILLE    66  87  64  91  67 /  30  40  20  20  10
COLUMBUS        72  88  71  90  72 /  30  60  30  50  30
GAINESVILLE     68  85  67  87  69 /  30  50  40  20  20
MACON           70  89  69  91  71 /  40  50  30  40  30
ROME            68  89  67  90  69 /  30  40  20  20  10
PEACHTREE CITY  66  85  66  86  68 /  30  40  30  30  20
VIDALIA         71  90  70  88  71 /  50  60  40  60  40

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

01
Hazardous weather outlook, Jul 5, 4:17 PM EDT, 35 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
417 PM EDT SAT JUL 5 2008

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-061200-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
417 PM EDT SAT JUL 5 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.

.DAY ONE...TONIGHT
SCATTERED THUNDERSTORMS WITH ISOLATED SEVERE THUNDERSTORMS EXPECTED
THIS AFTERNOON THROUGH TONIGHT.

.SYNOPSIS...
A COLD FRONT DRIFTING SOUTH FROM THE TENNESSEE VALLEY AND A PASSING
UPPER LEVEL DISTURBANCE WILL ENHANCE THUNDERSTORM DEVELOPMENT ACROSS
NORTH AND CENTRAL GEORGIA THIS AFTERNOON AND TONIGHT.

.PRIMARY HAZARDS...
THE PRIMARY HAZARD ASSOCIATED WITH ANY THUNDERSTORM
DEVELOPMENT WILL BE CLOUD TO GROUND LIGHTNING. HOWEVER...STRONG
WINDS AND PEA TO PENNY SIZE HAIL WILL BE POSSIBLE IN ANY ISOLATED
PULSE SEVERE THUNDERSTORMS. THE GREATEST THREAT OF ISOLATED SEVERE
STORMS WILL BE SOUTH OF A LAGRANGE TO ATHENS LINE THIS AFTERNOON
THROUGH TONIGHT.

.DISCUSSION...
AN UPPER LEVEL DISTURBANCE AND A COLD FRONT PUSHING SOUTH FROM THE
TENNESSEE VALLEY WILL AID IN THE DEVELOPMENT OF THUNDERSTORMS ACROSS
NORTH AND CENTRAL GEORGIA THIS AFTERNOON AND TONIGHT. INSTABILITY
WILL BE MODERATE WITH CAPE VALUES FROM 1000 TO 2500...AND LIFTED
INDICES IN THE MINUS 2 TO MINUS 5 RANGE. A FEW OF THE THUNDERSTORMS
COULD BE SEVERE...PRODUCING DAMAGING WINDS AND PENNY SIZE HAIL.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY
THERE WILL BE A CHANCE FOR THUNDERSTORMS EACH DAY...MAINLY DURING
THE AFTERNOON AND EVENING.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED
TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO
WEATHER.GOV/ATLANTA.

In the hours before

Special weather statement, Jul 5, 4:17 PM EDT, 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
417 PM EDT SAT JUL 5 2008

GAZ072-082-052045-
417 PM EDT SAT JUL 5 2008

...SIGNIFICANT WEATHER ALERT FOR 45 MPH WINDS IN BIBB AND SOUTHERN
JONES COUNTIES UNTIL 445 PM EDT...

AT 413 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM 10 MILES WEST OF BRADLEY TO 8 MILES
NORTHWEST OF LIZELLA...MOVING EAST AT 24 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS THEY MOVE
ACROSS BIBB AND JONES COUNTIES THROUGH 445 PM EDT. SOME LOCATIONS IN
THE PATH OF THESE STORMS INCLUDE
LIZELLA...CLINTON...BRADLEY...SKIPPERTON...RUTLAND...HADDOCK...
GRISWOLDVILLE...MACON AND GRAY. BRIEF
HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.

LIGHTNING DETECTION SYSTEMS INDICATE NUMEROUS CLOUD-TO-GROUND
LIGHTNING STRIKES ACROSS BIBB AND JONES COUNTIES.
RESIDENTS IN THIS AREA SHOULD STAY INDOORS.
ELECTRICAL APPLIANCES AND TELEPHONES SHOULD NOT BE USED UNLESS IN AN
EMERGENCY.
Local storm report, Jul 5, 4:29 PM EDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
429 PM EDT SAT JUL 05 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0355 PM     TSTM WND DMG     JACKSON                 33.29N 83.96W
07/05/2008                   BUTTS              GA   COUNTY OFFICIAL

            SEVERAL TREES DOWN FROM JACKSON TO FLOVILLA.

0410 PM     TSTM WND DMG     2 W FORSYTH             33.03N 83.97W
07/05/2008                   MONROE             GA   COUNTY OFFICIAL

            ONE TREE DOWN ALONG HWY 41.

&&

MSR
Special weather statement, Jul 5, 4:32 PM EDT, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
432 PM EDT SAT JUL 5 2008

GAZ059-060-072-073-052100-
432 PM EDT SAT JUL 5 2008

...SIGNIFICANT WEATHER ALERT FOR 45 MPH WINDS IN BALDWIN...
PUTNAM...JASPER AND NORTHEAST JONES COUNTIES UNTIL 500 PM EDT...

AT 430 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM 6 MILES NORTHWEST OF STANFORDVILLE TO
BROWNS CROSSING...MOVING EAST AT 31 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS THEY MOVE
ACROSS PORTIONS OF JONES...BALDWIN...PUTNAM AND JASPER COUNTIES
THROUGH 500 PM EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS
INCLUDE BROWNS CROSSING...MONTICELLO...HARDWICK...
SCOTTSBORO...EATONTON...FLAT ROCK AND ROCKVILLE. BRIEF HEAVY
DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.

LIGHTNING DETECTION SYSTEMS INDICATE NUMEROUS CLOUD-TO-GROUND
LIGHTNING STRIKES. RESIDENTS IN THIS AREA SHOULD STAY INDOORS.
ELECTRICAL APPLIANCES AND TELEPHONES SHOULD NOT BE USED UNLESS IN AN
EMERGENCY.
Special weather statement, Jul 5, 4:42 PM EDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
442 PM EDT SAT JUL 5 2008

GAZ090-052115-
442 PM EDT SAT JUL 5 2008

...SIGNIFICANT WEATHER ALERT FOR FREQUENT LIGHTNING IN CHATTAHOOCHEE
COUNTY UNTIL 515 PM EDT...

AT 438 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER FORT BENNING...MOVING EAST AT 15 MPH.

WIND GUSTS OF 40 MPH ARE LIKELY AS THIS STORM MOVES ACROSS
CHATTAHOOCHEE COUNTY THROUGH 515 PM EDT. SOME LOCATIONS IN THE PATH
OF THE STORM INCLUDE FORT BENNING...FORT BENNING SOUTH...JAMESTOWN...
MANTA AND CUSSETA.
Local storm report, Jul 5, 4:46 PM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
446 PM EDT SAT JUL 05 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0645 PM     TSTM WND DMG     WARNER ROBINS           32.61N 83.63W
07/04/2008                   HOUSTON            GA   PUBLIC

            AT LEAST 25 TREES BLOWN DOWN NEAR DUNBAR ROAD. TRAMPOLINE
            PICKED UP AND THROWN ONTO ROOF OF A HOUSE... CAUSING
            DAMAGE TO THE ROOF.

0645 PM     HAIL             WARNER ROBINS           32.61N 83.63W
07/04/2008  E0.75 INCH       HOUSTON            GA   PUBLIC

&&

MSR
Special weather statement, Jul 5, 4:47 PM EDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
447 PM EDT SAT JUL 5 2008

GAZ074-076-052115-
447 PM EDT SAT JUL 5 2008

...SIGNIFICANT WEATHER ALERT FOR 45 MPH WINDS IN WASHINGTON AND
JEFFERSON COUNTIES UNTIL 515 PM EDT...

AT 443 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM 8 MILES NORTHEAST OF DAVISBORO TO 8 MILES
NORTH OF OCONEE...MOVING SOUTHEAST AT 18 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS THEY MOVE
ACROSS WASHINGTON AND JEFFERSON COUNTIES THROUGH 515 PM EDT. SOME
LOCATIONS IN THE PATH OF THESE STORMS INCLUDE WARTHEN...OCONEE...
SANDERSVILLE...TENNILLE...RIDDLEVILLE...LOUISVILLE...
DAVISBORO AND BARTOW. BRIEF HEAVY DOWNPOURS WILL CAUSE
PONDING OF WATER ON ROADWAYS.

LIGHTNING DETECTION SYSTEMS INDICATE NUMEROUS CLOUD-TO-GROUND
LIGHTNING STRIKES. RESIDENTS IN THIS AREA SHOULD STAY INDOORS.
ELECTRICAL APPLIANCES AND TELEPHONES SHOULD NOT BE USED UNLESS IN AN
EMERGENCY.

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 5, 1:51 PM EDTSevere Thunderstorm WarningFFCHenry, Morgan, Newton, Rockdale, Walton39 min
Jul 5, 1:57 PM EDTSevere Thunderstorm WarningFFCButts, Henry, Newton29 min
Jul 5, 2:15 PM EDTSevere Thunderstorm WarningFFCDooly, Houston, Macon, Pulaski45 min
Jul 5, 2:37 PM EDTSevere Thunderstorm WarningFFCMacon8 min
Jul 5, 2:40 PM EDTSevere Thunderstorm WarningFFCSumter, Webster28 min
Jul 5, 2:47 PM EDTSevere Thunderstorm WarningFFCDooly, Houston, Macon, Peach, Pulaski23 min
Jul 5, 2:51 PM EDTSevere Thunderstorm WarningFFCBleckley, Dodge, Pulaski, Wilcox28 min
Jul 5, 3:27 PM EDTSevere Thunderstorm WarningFFCLamar, Monroe, Upson48 min
Jul 5, 3:39 PM EDTSevere Thunderstorm WarningFFCGreene, Hancock, Taliaferro, Warren, Wilkes30 min
Jul 5, 3:54 PM EDTSevere Thunderstorm WarningFFCButts, Jasper, Jones, Monroe51 min
Jul 5, 4:02 PM EDTSevere Thunderstorm WarningFFCDodge, Laurens, Telfair, Wheeler26 min
Jul 5, 4:06 PM EDTSevere Thunderstorm WarningFFCBaldwin, Glascock, Hancock, Washington, Wilkinson39 min
Jul 5, 4:59 PM EDTSevere Thunderstorm WarningFFCJefferson31 min
Jul 5, 5:30 PM EDTSevere Thunderstorm WarningFFCTroup29 min
Jul 5, 5:33 PM EDTSevere Thunderstorm WarningFFCMontgomery, Toombs, Wheeler42 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.